Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 51, No. 2, pp. 219-229 (1994)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A Multiplicity Result for a Class of Superlinear Elliptic Problems

Anna Maria Micheletti and Angela Pistoia

Abstract: We prove the existence of at least two solutions for a superlinear problem $- \Delta u = \Phi(x, u) + \tau\,e_1$ ($u \in H^1_0(\Omega)$) and $e_1$ is the first eigenvector of $(-\Delta, H^1_0(\Omega))$, when $\tau$ is large enough, if $\Phi \in C(\R , \R )$ and $\Phi (x, s) = g(x, s) + h(x, s)$ where $h$ is a superlinear nonlinearity with a suitable growth at $+ \infty$ and $g$ is asymptotically linear.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition